# SDR DALA2022052703689

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2249330) DURING INSPECTION FOUND CORROSION ON STRAP (2 EA) STA 1016 TO STA 1023 LBL 27 AND RBL 18 AT AFT PAX CABIN FLOOR STRUCTURE. STA 1016 TO STA 1023 LBL 27 AND RBL 18 AT AFT PAX CABIN FLOOR STRUCTURE WAS REPLACED PER B737-800 SRM 51-40-02-0G.
